American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03E72) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Pedro Terán. A large deviation principle for random upper semicontinuous functions. Proc. Amer. Math. Soc. 134 (2006) 571-580. MR 2176026.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Frank N. Proske and Madan L. Puri. A strong law of large numbers for generalized random sets from the viewpoint of empirical processes. Proc. Amer. Math. Soc. 131 (2003) 2937-2944. MR 1974352.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] R. Lowen. $I\sp{X}$, the hyperspace of fuzzy sets, a natural nontopological fuzzy topological space . Trans. Amer. Math. Soc. 278 (1983) 547-564. MR 701510.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1